# SDR DALA1147883114

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 31,658 hours, 16,274 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY SEAT ESCAPE PATH LIGHT AT ROW 16 INOPERATIVE.  MAINTENANCE RECONNECTED WIRE TO CONNECTOR AND FUNCTIONAL TEST WAS NORMAL.  AIRCRAFT  RETURNED TO SERVICE.
